Article Access Statistics

Year : 2016 | Volume:  15 | Issue Number:  1 | Page:  17-24

ORIGINAL ARTICLE

Permeability characteristics of various types of areca nut preparations in Sprague–Dawley rat oral mucosa
Dutta Dipti, Kamath Venkatesh V

Number of times this article was viewed 2008
Number of times this article has been printed  from the site 82
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal